# SDR MWEA96463

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, TWO FORMERS FOUND CRACKED IN WING CENTER SECTION AREA LT AND RT OUTBD END AT STA 660.  FABRICATED TWO NEW PARTS, HEAT TREATED AND INSTALLED IAW 53-03 PG 31, FIG 12.
